# SDR UIEA2013061700330

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,593 hours, 21,252 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 356072255
- Part serial: 9L12
- Condition: Failed
- Location: Rt Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT DUCT LEAK LIGHT ON.  REPLACED RT PACK BAY OVERHEAT SENSOR IAW AMM 26-18-01-024-005-001 AND TESTED IAW AMM 26-18-00-715-001-002. ALL NOW GOOD, OK FOR SERVICE.
